# SDR FDEA201109033650

- Difficulty date: September 3, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 19,450 hours, 10,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A532799030020
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT 152RF FLOOR PANEL EDGE AREA GOT IMPACT DAMAGED.  REMOVED AFT CARGO 152RF FLOOR PANEL IAW AMM 53-10-33-04.  THE DAMAGED AREA IS OUT OF THE ALLOWABLE DAMAGE LIMITS.  FABRICATED A NEW FLOOR PANEL IAW  SRM 53-10-20,  AND DWG 10 A532 79903. REPAIR   EVALUATED PER G.M.M. 6-2-100 AND CLASSIFIED AS MINOR. INSTALLED AFT CARGO COMPARTMENT 152RF FLOOR PANEL IAW AMM 53-10-33-04.
